# SDR SWAA2023092897826

- Difficulty date: September 7, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA RT SIDE FLOOR PANEL 242XF CRACKED CENTER AREA<[01] REPLACED MAIN CABIN AFT WET AREA FLOOR PANEL 242XF REF. B737-700 AMM 53-21-00-400-801. FLOOR PANEL 242XF WILL BE INSTALL ON FAULT TTG8Q00MLQXY;[02] VERIFIED STEP 1.
